# SDR FDEA201802270501

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,134 hours, 39,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.    REMOVED AND REPLACED THE LIGHT ASSY IAW MM 33-51-06-2-1. OPS CHECKED GOOD.
